# SDR AALA201911159020

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 28,486 hours, 11,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED VAPOR BARRIER IN THE RIGHT HAND MAIN LANDING GEAR WHEEL WEEL AT BS 663 AND RBL 32. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 AND SRM 57-10-10-2R
